# SDR UPS00234227

- Difficulty date: October 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 4176
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, COCKPIT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY.
